# SDR VNAA0109001

- Difficulty date: September 3, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 15,301 hours, 13,590 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Condition: Failed
- Location: #1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL, THE CREW RECEIVED A #1 BATTERY FAIL MESSAGE AND ABORTED THE TAKE OFF.  MAINTENANCE INSPECTED AND CLEANED CORROSION THAT WAS ON THE CANNON PLUG IN ACCORDANCEWITH DORNIER MAITENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE  PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
